TopCare Health Tablets 10 mg Original Prescription Strength All Day Allergy 30 ea

In Each Tablet: Other Information: Store between 20-25 degrees C (68-77 degrees F). Do not use if printed foil under cap is broken or missing. Cetirizine hydrochloride tablets 10 mg antihistamine. Gluten free. Compare to Zyrtec active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, Division of McNeil-PPC Inc., distributor of Zyrtec). Indoor & outdoor allergies. 24 hour. Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Our pharmacists recommend. Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com. Scan for more information. Questions or comments? 1-888-423-0139.